MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV RP INSRT TRL SZ8 16MM; TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATUN REV RP INSRT TRL SZ8 16MM; TIBIAL TRIALS
Catalog Number 251710816
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It is reported that the tibial insert lifted off of the tibial tray during the last trailing step of the surgery when he was confirming his poly size by checking the flexion and extension gaps.Surgeon commented that it may be hard to determine the flexion gap if the insert trial continued to lift.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV RP INSRT TRL SZ8 16MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7966593
Report Number1818910-2018-72553
Device Sequence Number18903397
Product Code NJL
UDI-Device Identifier10603295481898
UDI-Public10603295481898
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251710816
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1